MathSciNet Relay Station
MathSciNet bibliographic data
MR948534 14F15 (19D55 19E08 19L47 55N91)
Thomason, R. W. Equivariant algebraic vs. topological $K$-homology Atiyah-Segal-style. Duke Math. J. 56 (1988), no. 3, 589–636.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement